I have been on jolivette (norethindrone) for about 2 and ahalf weeks and I was told that I wouldnt be getting my period.. but i got my period yesterday.. is this sopposed to happen? and why would it happen?
27 Oct 2010
I think you may have been misinformed.
Irregular periods are common with the use of Jolivette. It is normal to have your period earlier or later than expected, and it is normal to have bleeding or spotting between periods. This is one of the disadvantages of Jolivette. However, you should make sure you are not pregnant if more than 45 days have passed between periods.
There are a small number of patients who do not get there periods while taking Jolivette.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I hadn't taken my jolivette pill that day, which I usually take at 7a. I'm usually very consistent. I took the pill right away. I ...
1 answer • 12 Dec 2013
I started taking Jolivette in September and I had an early period in the first week or so of taking it that lasted about five days. Now, only about ...
1 answer • 27 Oct 2014
So I ran out of my jolivette a week and a half after my last period. I procrastinated getting new pills and I kept having unprotective sex. I spotted ...
1 answer • 22 Jan 2015
... jolivette a few days after he prescribed it. He didn't tell me when I should start taking it. I was told by family friends to taking when I ...
1 answer • 2 Apr 2015